# SDR HALA2018062100293

- Difficulty date: June 20, 2018
- Submitted: June 21, 2018
- Operation: Air carrier
- Aircraft: N480HA
- Make and model: Boeing 717-200
- Aircraft serial: 55125
- Aircraft time: 26,295 hours, 61,884 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Thermocouple
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT, A LEVEL 2 APU EGT HIGH LIGHT ILLUMINATED INTERMITTENT.   APU THERMOCOUPLE 1 OPEN CIRCUIT MESSAGE. REMOVED AND REPLACED NR 1 APU THERMOCOUPLE IAW AMM 49-72-02. OPS AND RTS CHECKED GOOD.
